Alert archive / Ohio / Snow Advisories in 2006
Snow Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this snow advisory at Feb 4, 2006, 7:34 PM EST for 7 counties in Indiana; 8 counties in Ohio; Hillsdale County, Michigan. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2006, 7:34 PM EST (00:34 UTC)
- Expired
- Feb 5, 2006, 3:38 AM EST
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
Counties Adams County, IN, Allen County, IN, Blackford County, IN, DeKalb County, IN, Jay County, IN, Steuben County, IN, Wells County, IN, Hillsdale County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIWX 050034 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 734 PM EST SAT FEB 4 2006 INZ009-018-026-027-033-034-OHZ015-016-024-025-050845- /O.CAN.KIWX.WS.W.0001.000000T0000Z-060205T1200Z/ /O.NEW.KIWX.SN.Y.0002.060205T0034Z-060205T1200Z/ DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...FORT WAYNE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY... MONTPELIER...PORTLAND...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 734 PM EST SAT FEB 4 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW WILL CONTINUE TONIGHT. HOWEVER...RELATIVELY WARM GROUND TEMPERATURES WILL CAUSE SOME OF THE SNOW TO MELT AND HELP TO LIMIT THE ACCUMULATION AND BLOWING SNOW. TOTAL ACCUMULATIONS BY SUNDAY MORNING ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ007-MIZ081-OHZ001-002-004-005-050845- /O.CAN.KIWX.WS.W.0001.000000T0000Z-060205T1200Z/ /O.NEW.KIWX.SN.Y.0002.060205T0034Z-060205T1200Z/ STEUBEN-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...ANGOLA...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 734 PM EST SAT FEB 4 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW WILL CONTINUE TONIGHT. HOWEVER...RELATIVELY WARM GROUND TEMPERATURES WILL CAUSE SOME OF THE SNOW TO MELT AND HELP TO LIMIT THE ACCUMULATION AND BLOWING SNOW. TOTAL ACCUMULATIONS BY SUNDAY MORNING ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ003>006-008-014-016-017-024-025-032-MIZ077>080-050145- /O.CAN.KIWX.SB.Y.0002.000000T0000Z-060205T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-MARSHALL-KOSCIUSKO- WHITLEY-WABASH-HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI- BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...WABASH...NORTH MANCHESTER... HUNTINGTON...MARION...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER 634 PM CST SAT FEB 4 2006 /734 PM EST SAT FEB 4 2006/ ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SNOW WILL CONTINUE OVERNIGHT...HOWEVER ACCUMULATIONS WILL BE BELOW ADVISORY CRITERIA. THE RELATIVELY WARM GROUND WILL CAUSE SOME SNOW TO MELT AND LIMIT THE POTENTIAL FOR BLOWING SNOW. $$
1 follow-up statement
000 WWUS43 KIWX 050838 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 AM EST SUN FEB 5 2006 INZ007-009-018-026-027-033-034-MIZ081-OHZ001-002-004-005-015-016- 024-025-050945- /O.CAN.KIWX.SN.Y.0002.000000T0000Z-060205T1200Z/ STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT... FORT WAYNE...BLUFFTON...OSSIAN...DECATUR...BERNE... HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 338 AM EST SUN FEB 5 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW WILL CONTINUE THIS MORNING BUT ADDITIONAL ACCUMULATIONS ARE ONLY EXPECTED TO BE LESS THAN ONE INCH. MOTORISTS SHOULD BE ALERT FOR ICY SPOTS ON UNTREATED ROADS EARLY THIS MORNING. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this snow advisory went out at Feb 4, 7:25 PM EST, 9 minutes earlier.
Area forecast discussion, Feb 4, 7:25 PM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EST SAT FEB 4 2006
.UPDATE...
IR CLOUD TOPS CONTINUE TO WARM ACROSS NE CWA THIS EVENING AS BEST
MID LEVEL DEFORMATION ZONE MOVES WELL NE INTO SW ONTARIO. WARM
GROUND ALSO WREAKING HAVOC ON TOTAL SNOW ACCUMS. 2 AND 4 INCH SOIL
TEMPERATURES OF 37 AND 38 DEGREES...RESPECTFULLY CAUSING A
SIGNIFICANT PORTION OF SNOWFALL TO MELT. SNOWFALL RATES WELL EAST OF
CWA NEAR MFD HAVE YEILDED ACCUMS NEAR 4 INCHES...HOWEVER OVER OUR
CWA LACK OF SIGNIFICANT BANDED PRECIP WITH SNOWFALL RATES BARELY
OVER RATE OF MELTING. FURTHER WEST LES ENHANCEMENT LIMITED. DELTA T
ONLY INTO MID TEENS AND LAKE INDUCED CAPES AOB 200 J/KG AND WARM
GROUND SHOULD KEEP SNOWFALL TOTALS AND BLOWING SNOW TO BLO ADVISORY
CRITERIA. UPDATED GRIDS/ZONES/WSW SOON FOR DOWNGRADES/CANCELATIONS.
&&
.PREV DISCUSSION...
SHORT TERM...
ONCE AGAIN FORECAST PROBLEMS WERE HOW MUCH SNOW IS GOING TO FALL AND
WHERE. FORECASTED SNOWFALL AMOUNTS ARE PROBABLY GOING TO BE LESS FOR
THE WESTERN HALF OF OUR CWA. THE SNOW ALL DAY LONG HAS MAINLY STAYED
IN THE EASTERN HALF OF OUR CWA. IT HAS PRETTY MUCH BEEN SNOW ALL DAY
LONG IN INDIANA AND OUR MICHIGAN COUNTIES THAT ARE NORTH OF INDIANA.
THE RAIN DIDNT CHANGE OVER TO SNOW IN OUR SOUTHEASTERN OHIO
COUNTIES TILL ABOUT LATE MORNING AND DIDNT CHANGE TO ALL SNOW TIL
EARLY AFTERNOON IN OUR NORTHEASTERN OHIO COUNTIES. ALSO AFTER
WATCHING RADAR AND SATELLITE PICTURES ALL DAY...BELIEVE THAT THE
EASTERN HALF OF OUR CWA IS ABOUT AS FAR AS THE SNOW IS GOING TO MAKE
IT WESTWARD. THIS THINKING IS ALSO BACKED UP BY THE TRACK THE LOW IS
FORECASTED TO TAKE...AND HAS FOLLOWED SO FAR TODAY. THE LOW IS
CURRENTLY (20Z) OVER EASTERN OHIO...NORTHERN WEST VIRGINIA...AND
WESTERN PENNSYLVANIA. TONIGHT THE LOW IS PROJECTED TO MOVE TO
SOUTHEASTERN ONTARIO...AS PLENTY OF MOISTURE GETS WRAPPED AROUND THE
LOW AND INTO THE GREAT LAKES AREA. AS THE LOW FOLLOWS THIS
TRACK...THE AREAS IN OUR CWA THAT WILL HAVE THE HIGHEST POPS WILL
SHIFT FROM (HIGH TO LOW) EAST TO WEST....TO NORTHEAST TO SOUTHWEST.
THERE IS ONE POSSIBLE EXCEPTION TO THIS THOUGH. THE QUESTION
IS...HOW MUCH WILL LAKE MICHIGAN ENHANCE THE MOISTURE THAT IS
GETTING WRAPPED AROUND THE LOW. LAKE EFFECT ENHANCEMENT IS NOT
LOOKING THE BEST. 850MB TEMPS AT THE MOST REACH 8 TO 9 DEGREES
CELSIUS AND DELTA T VALUES REACH 14 AT THE MOST TONIGHT. ALSO LOW
LEVEL OMEGA...SUCH AS 925MB AND 850MB...TENDS TO HUG THE COAST LINE.
SO PRETTY MUCH LEFT THINGS THE SAME IN THE NORTHWESTERN PART OF OUR
CWA WITH THE ADVISORY OUT AND LAKE EFFECT STILL POSSIBLE...BUT AM
THINKING THAT THAT AREA WILL PROBABLY SEE 3-4 INCHES AT THE MOST AND
A GREATER CHANCE FOR THAT MAINLY IN THE EXTREME NORTHWESTERN PART OF
OUR CWA. THIS IS...IF MUCH OR ANY LAKE EFFECT ENHANCEMENT OCCURS
TONIGHT. ALSO FOR TONIGHT...TOOK OUT THE BLOWING SNOW FOR THE
WESTERN PART OF OUR CWA...EXCEPT FOR THE NORTHWESTERN PART IF THE
LAKE EFFECT OCCURS...SEEING AS NO SNOW HAS FALLEN THERE YET AND NOT
MUCH IS EXPECTED TO FALL THERE. KEPT THE BLOWING SNOW FOR THE
EASTERN PART OF OUR CWA WHICH HAS SEEN ALL THE SNOW AND WHICH WILL
CONTINUE TO SEE THE SNOW. THE STRONG NORTHWEST WINDS HAVE ALREADY
BEGUN TO ENTER THE CWA AND AS TIGHT AS THE LOW IS WOUND UP AND WILL
STAY WOUND UP THROUGH TOMORROW...THE STRONG NORTHWEST WIND IS
EXPECTED TO CONTINUE. TOMORROW THE LOW WILL CONTINUE TO MOVE AWAY TO
THE NORTHEAST...THUSLY DECREASING SNOW CHANCES FOR TOMORROW. THE
AREA UNDER THE WINTER STORM WARNING WAS LOOKING GOOD TO CONTINUE
UNDER IT...THE SNOW AND BLOWING SNOW ADVISORY FOR THE CENTRAL PART
OF OUR CWA IS STILL POSSIBLE TO SEE THOSE CONDITIONS SO CONTINUED
WITH THAT ONE ALSO...AND THE SNOW AND BLOWING SNOW FOR THE
NORTHWESTERN PART OF OUR CWA IS LOOKING QUESTIONABLE. IF THAT LAKE
EFFECT DOES GET GOING TONIGHT...ADVISORY CONDITIONS COULD STILL
OCCUR...OTHERWISE THINKING THAT THIS ADVISORY MAY HAVE TO BE
CANCELLED.
LONG TERM...
DEEP UPR TROUGH TO CONT LIFTING AWAY FM AREA TO START SUN NIGHT
ALTHOUGH SOME VESTIGE OF LK EFFECT SHSN XPCD YET NR LK MI. HWVR
W/LOSS OF MID LVL MSTR PLUME AND MARGINAL DELTA T THROUGH 850MB
LOOKS LIKE MORE OF A NUISANCE THEN ANYTHING. ON MON...BLDG SFC RIDGE
EWD OUT OF THE PLAINS AND FLW BACKING WWD W/TIME WILL AIDE IN A
COLLAPSE OF LK EFFECT. SOME POTENTIAL THINGS WILL STRAGGLE OVR
BERRIEN BUT NOT WORTH A MENTION AT THIS POINT.
NW FLW ALOFT DEEPENS INTO MID AND ESP LATE WEEK AS WRN NOAM RIDGE
BRIDGES NWD INTO THE SRN ARCTIC AND NEG HGT ANOMALY OVR ERN CANADA
RETROGRADES WWD INTO CNTRL CANADA. WK LEAD SW DROPPING SEWD TUE/WED
WILL DO LTL AS IT PASSES SW BUT FOLLOWING SW TROUGH WHICH SHLD
AMPLIFY IN CONCERT W/RETROGRADING VORTEX OVR CANADA MAY CERTAINLY
SPELL TROUBLE LATE WEEK ESP CONSIDERING FOLLOWING ARCTIC AIRMASS.
SURPRISINGLY MED RANGE MODELS OFFERING A SIMILAR EVOLUTION WRT TO
THIS SYS AND W/SOMEWHAT GREATER CONFIDENCE WILL EXTEND SNOW MENTION
INTO DY7 SAT AND CUT COLDEST MEX NUMBERS. DETAILS OBVIOUSLY LACKING
AT THIS TIME RANGE BUT SOMETHING TO WATCH.
&&
.AVIATION...
THE SNOW HAS MAINLY STAYED JUST TO THE EAST OF SBN TODAY AND HAS
BEEN OCCURRING AT FWA FOR MUCH OF THE DAY. A LITTLE BIT OF SNOW
PASSED THROUGH SBN LATE THIS AFTERNOON THAT CAME OFF OF LAKE
MICHIGAN. AS THE LOW CONTINUES ON ITS NORTH TO NORTHEASTWARD TRACK
TONIGHT...FWA SHOULD CONTINUE TO SEE SOME SNOWFALL AND ITS POSSIBLE
THAT THE SNOW COULD GET ROTATED OVER INTO SBN. LAKE EFFECT CHANCES
ARE JUST NOT LOOKING THE BEST. 850MB TEMPS AT BEST GET TO 8 OR 9
DEGREES CELSIUS AND 850MB AND 925MB OMEGA HUGS THE COASTLINE ONLY.
ALSO DELTA T VALUES DO NOT REACH THAT HIGH. TO SHOW THE POSSIBILITY
OF SOME LIGHT LAKE EFFECT TONIGHT FOR SBN...HAVE PUT IN A TEMPO
GROUP FOR TONIGHT (WOULD HAVE LIKED A FEW MORE HOURS TO IT...LIKE 05
OR 06Z TO 12 OR 13Z...BUT TEMPOS ARE ONLY 4 HOURS LONG). SNOW HAS
BEEN OCCURRING AT FWA AND HAS BEEN MODERATE AT TIMES REDUCING
VISIBILITIES TO 1/2 MILE. THOSE CONDITIONS SHOULD CONTINUE THERE AT
FWA TONIGHT. MORE OF AN IMPROVEMENT IN VISIBILITIES THAN CEILINGS
TOWARDS THE LATER HALF OF THIS TAF PERIOD...AS THE LOW PULLS FURTHER
AWAY TO THE NORTHEAST. THE LOW WILL STAY TIGHTLY WOUND UP THROUGH
THE END OF THIS TAF PERIOD...CONTINUING THE WINDY AND GUSTY
NORTHWEST WINDS THROUGH THE END OF THIS TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR INZ007.
SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR
INZ009-INZ018-INZ026-INZ027-INZ033-INZ034.
MI...SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR MIZ081.
OH...SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR OHZ001-OHZ002-OHZ004-
OHZ005.
SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR OHZ015-OHZ016-OHZ024-
OHZ025.
LM...GALE WARNING UNTIL 6 PM EST SUNDAY FOR LMZ043-LMZ046.
&&
UPDATE...MURPHY
SHORT TERM...98
LONG TERM....66
AVIATION...98Hazardous weather outlook, Feb 4, 5:30 AM EST, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 530 AM EST SAT FEB 4 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-051030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 430 AM CST SAT FEB 4 2006 /530 AM EST SAT FEB 4 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT DEEPENING LOW PRESSURE WILL MOVE NORTH THROUGH EASTERN OHIO TODAY...THEN INTO SOUTHERN ONTARIO TONIGHT. SNOW WILL BECOME WIDESPREAD ACROSS THE REGION THROUGH THE DAY...CONTINUING INTO TONIGHT. THE HEAVIEST SNOW WILL FALL ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO WHERE SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED. FURTHER TO THE WEST...SNOW WILL ACCUMULATE 2 TO 6 INCHES. BLOWING AND DRIFTING SNOW WILL BECOME A PROBLEM LATE THIS AFTERNOON THROUGH TONIGHT AS NORTHWEST WINDS INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL GRADUALLY TAPER OFF BY LATE SUNDAY AFTERNOON AS LOW PRESSURE MOVES NORTH INTO QUEBEC. ADDITIONAL ACCUMULATIONS WILL BE MINOR WITH AN INCH OR LESS EXPECTED. HOWEVER...NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH WILL CONTINUE THROUGH THE DAY...WHICH WILL PROLONG THE BLOWING AND DRIFTING OF SNOW. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE REQUESTED TO SEND IN THEIR REPORTS VIA E SPOTTER ON THE WEB OR DIRECTLY TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-051030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 530 AM EST SAT FEB 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NORTHWEST GALES TO 35 KNOTS WILL DEVELOP LATE THIS AFTERNOON ...AND THEY WILL CONTINUE OVERNIGHT AS DEEP LOW PRESSURE MOVES NORTH THROUGH THE EASTERN GREAT LAKES. WAVES WILL BUILD TO 12 TO 16 FEET BY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST GALES TO 35 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS BY SUNDAY EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SUNDAY NIGHT THROUGH MONDAY NIGHT AS WAVES WILL EXCEED 5 FEET THROUGH THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Snow Advisories in Ohio, 2006Snow Advisories in Indiana, 2006Snow Advisories in Michigan, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.